# SDR DALA2025022401413

- Difficulty date: February 7, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819810) WEAR MARKS ON PASSENGER SEAT TRACKS FROM STA 480 TO STA 520 LBL 45 WL 208. REMOVED AND REPLACED SECTION SEAT TRACK BTW STA 500H+10" TO 520, LBL 45 WL 208 IAW B737-800 SRM 53-00-52-2R REPAIR 4. BLENDED OUT, EVALUATED AND RESTORED FINISHES TOP COAT FROM SEAT TRACK BTW STA 480 TO 500H+10", LBL 45 WL 208 IAW B737-800 SRM 53-00-52-1A-1.
